Alert archive / Mississippi / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 29, NWS Mobile, AL

March 4, 2020Wayne County, Mississippi

NWS Mobile, AL issued this severe thunderstorm warning at Mar 4, 2020, 3:18 AM CST for Wayne County, Mississippi. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 4, 2020, 3:18 AM CST (09:18 UTC)
Expired
Mar 4, 2020, 4:00 AM CST
In force
42 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Wayne County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 130 km from the middle of the area, began a volume at 09:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 4, 1:53 AM CSTTornado WatchSPC8 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 9.3 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2020-03-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 47 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2020-03-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -48 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
47 J/kg
Mixed-layer CIN
-43 J/kg
Mixed-layer LCL
1002 m above ground
0-6 km bulk shear
78 kt
0-1 km storm-relative helicity
-48 m²/s²
0-3 km storm-relative helicity
215 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

634 
WUUS54 KMOB 040918
SVRMOB
MSC153-041000-
/O.NEW.KMOB.SV.W.0029.200304T0918Z-200304T1000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
318 AM CST Wed Mar 4 2020

The National Weather Service in Mobile has issued a

* Severe Thunderstorm Warning for...
  Northern Wayne County in southeastern Mississippi...

* Until 400 AM CST.

* At 318 AM CST, a severe thunderstorm was located near Sandersville,
  or 6 miles northeast of Laurel, moving east at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Waynesboro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 AM CST for southwestern
Alabama...and southeastern Mississippi.

A Tornado Watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted, act quickly and move to a
place of safety inside a sturdy structure such as a basement or small
interior room.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3182 8894 3183 8876 3185 8865 3189 8847
      3165 8846 3164 8894
TIME...MOT...LOC 0918Z 264DEG 36KT 3174 8905 

HAIL...1.00IN
WIND...60MPH
 
$$

JLH
2 follow-up statements
444 
WWUS54 KMOB 040941
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
341 AM CST Wed Mar 4 2020

MSC153-041000-
/O.CON.KMOB.SV.W.0029.000000T0000Z-200304T1000Z/
Wayne MS-
341 AM CST Wed Mar 4 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 AM CST
FOR NORTHERN WAYNE COUNTY...

At 341 AM CST, a severe thunderstorm was located 8 miles northeast of
Mill Creek, or 13 miles northwest of Waynesboro, moving east at 35
mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of
northern Wayne County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 AM CST for southwestern
Alabama...and southeastern Mississippi.

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3182 8890 3183 8876 3185 8865 3189 8847
      3168 8846 3167 8892
TIME...MOT...LOC 0941Z 258DEG 32KT 3178 8885 

HAIL...1.00IN
WIND...60MPH
 
$$

JLH
227 
WWUS54 KMOB 040951
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
351 AM CST Wed Mar 4 2020

MSC153-041000-
/O.CON.KMOB.SV.W.0029.000000T0000Z-200304T1000Z/
Wayne MS-
351 AM CST Wed Mar 4 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 AM CST
FOR NORTHEASTERN WAYNE COUNTY...

At 350 AM CST, a severe thunderstorm was located 8 miles northwest of
Waynesboro, moving east at 45 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of
northeastern Wayne County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 AM CST for southwestern
Alabama...and southeastern Mississippi.

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3183 8876 3185 8865 3189 8847 3171 8846
      3170 8880 3183 8881
TIME...MOT...LOC 0950Z 263DEG 39KT 3179 8871 

HAIL...1.50IN
WIND...60MPH
 
$$

JLH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 4, 2:14 AM CST, 1 hour 4 minutes earlier.

Area forecast discussion, Mar 4, 2:14 AM CST, 1 hour 4 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Mobile AL
214 AM CST Wed Mar 4 2020

.UPDATE...A Dense Fog Advisory is now in effect for the coastal
counties of AL and northwest FL including Stone and George
counties in southeast MS through 9 AM CST this morning.
Visibilities lowering to 1/4 of a mile or less can be expected.
32/ee

&&

.Marine...The Marine Dense Fog Advisory for the inshore waters of
AL and Northwest FL has been extended to 6 AM CST Thu morning.
Visibilities to less 1 nm or lower can be expected. 32/ee

&&

.PREV DISCUSSION... /issued 1130 PM CST Tue Mar 3 2020/

AVIATION...
06Z issuance...Showers and storms will increase in coverage and
become widespread through tomorrow morning, with widespread
showers and storms continuing through Wednesday evening. A frontal
boundary located near the northern portion of the area shifts
slowly southward and moves into the marine area Wednesday
afternoon. Southerly winds 5 to 10 knots ahead of the front become
northeasterly after the front moves through. Areas of fog,
potentially dense, will mainly affect the coastal counties
overnight then improve during the morning hours. /29

PREV DISCUSSION... /issued 1005 PM CST Tue Mar 3 2020/

NEAR TERM /Now Through Wednesday night/...A wet forecast is
expected through much of the period as a slow moving frontal
boundary, and approaching low pressure system, and a series of
shortwaves all interact with abundant deep layer moisture over the
region. A weak frontal boundary currently extends from central
Louisiana to across central Alabama. The latest guidance moves the
frontal boundary slowly southward into the coastal counties by
late Wednesday morning, with the front continuing southward into
the marine area near or just before 21Z Wednesday. This
represents a change from the earlier thinking which had the
boundary moving to near the immediate coast in the afternoon but
not entering the marine area, and will have implications for
potential strong to severe weather in our area as surface based
convection will only be possible right along and south of the
front.

As an upper low over north central Mexico advances slowly into
central Texas and later breaks down to an open wave, an associated
surface low advances from coastal Texas, moving along the frontal
boundary and into the Alabama coastal waters late Wednesday
night. A series of shortwaves ejected downstream from the upper
low followed by the approach of the upper level system and the
associated surface low will result in enhanced deep layer lift
across the central Gulf coast states beginning late tonight which
continues through Wednesday night. With abundant deep layer
moisture in place over the region (precipitable water values 1.5
inches increasing to 1.5-1.9 inches), this pattern will support
categorical pops beginning late tonight and continuing through
Wednesday night. Rainfall amounts through Wednesday night range
from 2.25 to 3.5 inches along and north of the I-10 corridor with
amounts of 1.5-2.25 inches south of the I-10 corridor. Locally
higher amounts are likely, and a Flash Flood Watch remains in
effect for the entire area beginning midnight tonight through late
Wednesday night.

MLCAPE values increase to at least 500-750 J/kg over the southern
third of the area overnight, and values around 1000 J/kg are
possible. An examination of model soundings with the latest high
resolution guidance shows that this instability is not surface
based but rather rooted near 900 mb or so near the coast and is
increasingly elevated further inland. As a consequence, dramatic
veering profiles seen at lower levels will likely not be sensed by
convection that develops. The convection will become surface based
south of the frontal boundary by 14 or 15Z Wednesday while MLCAPE
values continue to increase through the morning, potentially as
high as around 1500 J/kg. As the front continues slowly southward,
this high instability shifts out of the land portion of the area
into solely the marine area. Once the convection becomes surface
based, the convection will sense 0-1 km helicity values near 200
m2/s2. The shear values may diminish somewhat through the
afternoon (ahead of the front) but values of near 150 m2/s2 are
possible through the afternoon.

There are two mechanisms for potential severe weather through the
period. The first is with surface based convection along and
ahead of the cold front. Considering the parameters and movement
of the front, certainly see a potential for severe storm
development roughly over the coastal counties beginning near 14 or
15Z Wednesday which gradually shifts to over the marine area
through the afternoon with the movement of the front. The second
mechanism involves significant mid level lapse rates of 7C/km
which are present even north of the front, which when combined
with mid level drier air could pose a hail threat. There is
unfortunately uncertainty with the amount of dry air available for
convection, understandable given the elevated deep layer moisture
over the area. An examination of Convective Allowing Models does
show isolated severe storm development is possible late tonight
into Wednesday morning over interior areas (this is where the
better forcing will be present). It appears that the drier air
will decrease (moisten) after Wednesday morning so this second
mechanism will have a decreasing potential for severe weather
after the morning hours. It's likely that the potential for severe
weather will have completely ended by early Wednesday evening as
the front continues further into the marine area and convection
becomes increasingly elevated along with lapse rates becoming less
favorable aloft.  Fog development remains favored near the coast
due to the flow of moist southerly air over cooler bay and near
shore waters, and a Marine Dense Fog Advisory remains in effect
until Wednesday night. A High Risk of rip currents remains in
effect as a persistent onshore flow leads to increased onshore
swell. /29

PREV DISCUSSION... /issued 636 PM CST Tue Mar 3 2020/

NEAR TERM UPDATE /Now Through Wednesday night/...An upper low
over northern Mexico advances slowly into central Texas through
Wednesday then breaks down to an open wave while moving to the
lower Mississippi River valley Wednesday night. A frontal boundary
currently located across the interior portion of the area remains
close to this position overnight then shifts slowly southward to
near the immediate coast Wednesday afternoon then remains nearly
stationary through Wednesday night. A surface low, associated
with the approaching upper low, meanwhile advances from coastal
Texas to the coastal portion of the forecast area by late
Wednesday night. Deep layer moisture remains elevated over the
area through the period with precipitable water values near 1.5
inches trending higher to 1.5 to 1.9 inches. A series of
shortwaves continue to move across the region through the period,
with the associated best forcing primarily affecting the interior
portion of the forecast area beginning late tonight and continuing
through Wednesday night. With the front slowly sagging towards
the coast, this will support very high pops through much of the
period with the highest rainfall totals through Wednesday night
falling north of the I-10 corridor where amounts of 2.25-3.5
inches are expected. MLCAPE values along and south of the frontal
boundary will be as high as 500 J/kg overnight then increase to
1000-1500 J/kg by midday Wednesday then diminish in the afternoon
as the front moves to near the immediate coast. A southwesterly
850 mb flow increases to 20-30 knots overnight then increases
slightly to 25 to 40 knots through early Wednesday afternoon.
Along and south of the approaching front, this results in 0-1 km
helicity values of up to 200 m2/s2.

Taking a look at model soundings, two important trends are
apparent for the overnight hours. First, the soundings approach
saturation through a deep layer over the interior portion of the
area while over the southern portion of the area drier air
persists in a layer from 800-600 mb with a dewpoint depression up
to 7C. Model soundings remain moist over interior areas through
Wednesday while the elevated dry layer over the southern portion
is gradually eroded (moistens). Second, any convection that
develops will remain elevated, potentially rooted as high as near
800 mb, though convection will become surface based over the
southern portion of the area Wednesday morning then become
elevated in the afternoon as the front moves to near the immediate
coast. Steep lapse rates will be present aloft (up to around 7
C/km) through much of the period.

Once convection becomes surface based (possibly near 15Z
Wednesday), then convection over the southern portion of the area
will have access to the full indicated shear values (0-1 helicity
up to 200 m2/s2) with the best instability (MLCAPES increasing
towards 1000-1500 J/kg). Noting that the model soundings will
meanwhile be moistening during the day, the highest potential for
severe storm development looks to be between 15Z Wednesday to 21Z
Wednesday when sufficient dry air will be present aloft to
support a potentially significant damaging wind and large hail
threat over the southern portion of the area, after which the
potential diminishes.  Further inland north of the frontal
boundary, it's not clear if sufficient dry air will be present
aloft to support a severe storm risk despite favorable mid level
lapse rates, but will continue to monitor.  By early Wednesday
evening, it's possible that all convection will be sufficiently
elevated with a very moist profile such that that the potential
for severe storms looks low. A heavy rain potential exists over
the entire area late tonight through Wednesday night and a Flash
Flood Watch is in effect. Fog development remains favored near the
coast due to the flow of moist southerly air over cooler bay and
near shore waters. A Marine Dense Fog Advisory remains in effect
until Wednesday night. A High Risk of rip currents remains in
effect as a persistent onshore flow leads to increased onshore
swell. /29

AVIATION...
00Z issuance...LIFR to IFR conditions develop across most of the
area overnight then gradually improve to IFR to MVFR conditions on
Wednesday. Isolated patches of light rain over the area will be
followed by increasing coverage of rain overnight with widespread
rain and embedded thunderstorms expected on Wednesday. /29

PREV DISCUSSION... /issued 356 PM CST Tue Mar 3 2020/

NEAR TERM UPDATE /Now Through Wednesday/...Southern stream upper low
has migrated slowly eastward over northern MX with an active high
level downstream westerly flow aloft setting up over the central
Gulf coast and southeast US. At the surface, front has moved
southeast and was draped from the OH River Valley, southwest to
northern LA then west into central TX. Ahead of the boundary, rich
Gulf moisture was in place with dewpoints having surged to well into
the 60's and deep layer moisture (PWAT's now to ~1.5 inches)
along the central Gulf coast. The front sags southward into the
forecast area tonight and becomes quasi-stationary near the coast
by daybreak Wednesday where little movement is noted during the
day. Meanwhile, a deepening surface low is progged to track east
northeast over the LA coast, making passage over the central Gulf
coast Wednesday night. A series of mid-level shortwaves and a
persistent warm, moist low level southerly flow are expected to
lead to an extended period of deep layer ascent over the forecast
area. Abundant deep layer moisture remains in place over the area
through the period with pwat values continuing to increase
Wednesday to upwards of 1.7 to 1.9 inches or well above 2 standard
deviations above the climatological means for early March. With
this deep unseasonably moist environment pooling into the frontal
zone along with the passage of impulses in the westerly flow
aloft, the stage is setting up for heavy rain. In fact, the
orientation of diffluent thickness values would favor back-

building of convection => training (repeated storm motion over the
same areas) and thus an increased potential of excessive rain.
Highest rainfall is currently forecast from 3 to 5 inches mostly
north of I-10 and southeast of I-65 with locally higher totals
perhaps upwards to between 6 and 8 inches being possible.
Considering this, a flash flood watch has been issued beginning late
tonight continuing into Wednesday night. Another concern will be
severe weather. Forecasters see steep mid-level lapse rates and fat
elevated CAPE north of the coastal boundary which would support a
large hail risk in elevated storm clusters. Along and south of the
boundary over the coastal zones and off into the local Gulf waters,
higher 0-1 KM instability in excess of 800 J/KG populates the warm
sector. As forcing increases as the upper trough ejects toward the
area, a southwesterly low level jet will also increase and some
bowing segments near the surface front will be possible, resulting
in locally damaging wind gusts.

In addition to strong convective wind gusts and hail, low level
storm relative helicity will be enhanced near the surface boundary
and in the vicinity of the deepening surface low later Wednesday
afternoon/overnight. Forecast soundings show modest, but favorable
low level hodographs, capable of supporting a few tornadoes. This
threat appears to mainly be confined to the coastal zones and
offshore, where convection will be more surface based, rooted in the
warm sector south of the quasi-stationary front. Fog remains favored
over the cooler waters of bays, sounds and near shore waters with
visibilities potentially dropping below 1 nm. A Marine Dense Fog
Advisory remains in effect and has been extended into Wed night. A
High Risk of rip currents remains in effect as a persistent onshore
flow leads to increased onshore swell. /10

SHORT TERM /Thursday Through Friday night/...Mid/Upper level
shortwave trough  will be weakening and ejecting east across the
Tennessee Valley region on Thursday as a surface low located
somewhere around the coastal portions of our forecast area early
Thursday shifts well east of our area by late Thursday afternoon.
Some lingering showers and thunderstorms expected during the
morning hours on Thursday, some locally heavy rainfall still
possible east of I-65 and over the western Florida panhandle
early, but rain chances ending later in the day. Thursday night
through Friday night as drier, cooler and more stable airmass will
be moving into the area as high pressure begins to ridge in from
the west. After the rains end sometime late Thursday morning, no
precipitation is expected through the remainder of the short term
period. The potential for coastal fog will also end as winds shift
to offshore. Max/Min temperatures will be trending down as we go
through the short term period with the high pressure moving in
from the west. Highs on Thursday expected to range from the lower
60s northwestern counties to the lower 70s southeastern counties
and immediate coastal locations. On Friday highs will generally be
in the low to mid 60s across the entire area. Lows Thursday night
should be in the low to mid 40s across the interior counties,
upper 40s and a few lower 50s southern and coastal locations.
Friday night lows should be the coldest of this entire forecast
period, primarily in the low to mid 30s across most of the area,
except for lower 40s along the immediate coast. /12

EXTENDED TERM /Saturday Through Tuesday/...Saturday and Saturday
night a high pressure ridge will be moving east across the area with
a very dry airmass in place and mostly clear skies. Highs Saturday
expected to be in the lower 60s across the area, and lows Saturday
night ranging from upper 30s far northern zones to the upper 40s far
southern zones, especially along the coast. Sunday and Sunday night
the high pressure ridge slides off the southeast US coast, with a
moist return flow setting up across the area. Probably still no
precipitation through Sunday night, but temperatures moderate with
the more southerly flow. Highs Sunday mainly in the mid to upper 60s
(with a few lower 70s), lows Sunday night ranging from the upper 40s
to lower 50s over most of the interior, to the mid and upper 50s
closer to and along the coast. Monday night through Tuesday a series
of mid/upper level disturbances will likely move east across the
region in the near zonal flow aloft. Although exact timing of
these features is difficult to pin down at this time, the passage
of these features should be enough to provide for some scattered
to possibly numerous showers at times across the region. Milder
temperatures also expected toward the end of the extended term,
with daytime highs on Monday and Tuesday expected to be in the 70s
and Monday and Tuesday night lows ranging from the upper 50s to
the lower 60s. /12

MARINE...Fog locally dense at times, is expected to persist and may
continue through Wednesday night. Unsettled weather expected mid
week with a weak front stalled near the coast. Showers to increase
in coverage with embedded thunderstorms moving across the marine
area through early Thursday. A few strong to perhaps severe
thunderstorms possible Wednesday and Wednesday night. Low pressure
moves across the area Wednesday night with a strengthening offshore
flow and building seas setting up in its wake to close out the week.
Small craft advisories will likely be required over the open Gulf
waters Wednesday night into Thursday. /10

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Flash Flood Watch through late tonight for ALZ051>060-261>266.

     Dense Fog Advisory until 9 AM CST this morning for ALZ261>266.

     High Rip Current Risk through Thursday afternoon for ALZ265-266.

FL...Flash Flood Watch through late tonight for FLZ201>206.

     Dense Fog Advisory until 9 AM CST this morning for FLZ201>206.

     High Rip Current Risk through Thursday afternoon for FLZ202-204-
     206.

MS...Flash Flood Watch through late tonight for MSZ067-075-076-078-
     079.

     Dense Fog Advisory until 9 AM CST this morning for MSZ078-079.

GM...Dense Fog Advisory until 6 AM CST Thursday for GMZ630>636-650-
     655.

&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Mar 3, 2:25 PM CST, 12 hours 53 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Mobile AL
225 PM CST Tue Mar 3 2020

ALZ265-266-FLZ202-204-206-042100-
Mobile Coastal-Baldwin Coastal-Escambia Coastal-Santa Rosa Coastal-
Okaloosa Coastal-
225 PM CST Tue Mar 3 2020

...HIGH RIP CURRENT RISK IN EFFECT THROUGH THURSDAY AFTERNOON...
...FLASH FLOOD WATCH IN EFFECT FROM MIDNIGHT CST TONIGHT THROUGH
LATE WEDNESDAY NIGHT...

This Hazardous Weather Outlook is for southwest Alabama and
northwest Florida.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   High Rip Current Risk.
   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   High Rip Current Risk.
   Flash Flood Watch.

A slight risk of severe weather Wednesday with all modes of severe
weather possible being large hail, damaging winds and perhaps a few
tornadoes.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required needed Wednesday.

ALZ051>060-261>264-FLZ201-203-205-MSZ067-075-076-078-079-042100-
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Escambia Inland-Santa Rosa Inland-Okaloosa Inland-
Wayne-Perry-Greene-Stone-George-
225 PM CST Tue Mar 3 2020

...FLASH FLOOD WATCH IN EFFECT FROM MIDNIGHT CST TONIGHT THROUGH
LATE WEDNESDAY NIGHT...

This Hazardous Weather Outlook is for south central Alabama,
southwest Alabama, northwest Florida and southeast Mississippi.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Flash Flood Watch.

A slight risk of severe weather possible Wednesday with large hail
being the primary threat inland. In addition to large hail, damaging
winds and perhaps a few tornadoes are also possible over the coastal
zones.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required needed Wednesday.

GMZ630>636-650-655-042100-
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola FL
out 20 NM-
225 PM CST Tue Mar 3 2020

...DENSE FOG ADVISORY IN EFFECT UNTIL MIDNIGHT CST WEDNESDAY NIGHT...

This Hazardous Weather Outlook is for the coastal waters of Alabama
and northwest Florida.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Dense Fog Advisory.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Dense Fog Advisory.

Winds, waves and seas will be locally higher in storms Wednesday and
Wednesday night. A few storms could become severe with perhaps a few
tornadoes.

GMZ670-675-042100-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
225 PM CST Tue Mar 3 2020

This Hazardous Weather Outlook is for the coastal waters of Alabama
and northwest Florida.

.DAY ONE...This Afternoon and Tonight.

Winds, waves and seas will be locally higher in any storms that
develop.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Winds, waves and seas will be locally higher in storms Wednesday and
Wednesday night. A few storms could become severe with perhaps a few
tornadoes.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 4, 1:22 AM CSTDense Fog AdvisoryMOBGeorge, Stone8 hr
Mar 4, 3:57 AM CSTSevere Thunderstorm WarningMOBWayne48 min
Mar 4, 5:31 AM CSTSevere Thunderstorm WarningMOBWayne44 min
Mar 4, 5:55 AM CSTSevere Thunderstorm WarningMOBGreene, Wayne38 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.